Simple Lie superalgebras and nonintegrable distributions in characteristic p

S. Bouarroudj, D. Leites

Research output: Contribution to journalArticlepeer-review


Recently, Grozman and Leites returned to the original Cartan's description of Lie algebras to interpret the Melikyan algebras (for p ≤ 5) and several other little-known simple Lie algebras over algebraically closed fields for p = 3 as subalgebras of Lie algebras of vector fields preserving nonintegrable distributions analogous to (or identical with) those preserved by G(2), O(7), Sp(4), and Sp(10). The description was performed in terms of Cartan-Tanaka-Shchepochkina prolongs using Shchepochkina's algorithm and with the help of SuperLie package. Grozman and Leites also found two new series of simple Lie algebras. Here we apply the same method to distributions preserved by one of the two exceptional simple finite-dimensional Lie superalgebras over ℂ for p = 3, we obtain a series of new simple Lie superalgebras and an exceptional one. Bibliography: 30 titles.

Original languageEnglish (US)
Pages (from-to)1390-1398
Number of pages9
JournalJournal of Mathematical Sciences
Issue number4
StatePublished - Mar 2007

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Simple Lie superalgebras and nonintegrable distributions in characteristic p'. Together they form a unique fingerprint.

Cite this